# SDR AALA202002109069

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,085 hours, 8,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT AT LAVATORY D BROKEN. REPLACED LIGHT PER CMM 25-46-02 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-008.
